I am overweight and started taking adipex . Is it safe to take them together? I havent done it yet, so I have gone about a week without a BP pill . My head has started hurting , and I don't know if it is from the side effects of Adipex or from not taking BP pill. Maybe there is an over the counter pill I can take to see if it is a headache from side effect. if not I need to know can I take the two together- Example I take the Adipex around 7 or 8 am , and then take the Lisinopril around 11.
Your meds do not interactions between them, the headaches could be due to side effects of the meds, would please try getting your eye sight tested? By the way do you wear glasses?
The headaches could be due to eyesight problems too, take care, best wishes!
Please do not stop taking you BP pill without your doc letting to know.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2011 • 15 answers
Posted 3 Jan 2012 • 1 answer
Posted 21 Mar 2012 • 1 answer
Posted 26 Aug 2012 • 1 answer
Posted 11 Apr 2013 • 2 answers